# SDR DALA2024030803156

- Difficulty date: March 6, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 74,488 hours, 29,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 847 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0232903) CORROSION AT SILL PLATE STR 27R STA 847 IN AFT CARGO COMPARTMENT. AFT CARGO COMPARTMENT, FLOOR STRUCTURE, LATERAL SIDE PLATE RH BTW STA 847 AND STA 867 WAS REPLACED I.A.W B737-800 SRM 51-10-02.
